# SDR DALA2023050503507

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2751708) DURING CHECK AT FLIGHTSTAR (VQQ), WHILE PERFORMING INSTRUCTIONS PER TASK CARD 2020-9001, A DENT WAS FOUND AFFECTING THE EXTERNAL PANEL SKIN P/N 143A3252-31, BETWEEN STA 360 & STA 400 AND BETWEEN S-20R & S-21R. MAINTENANCE REPAIRED DENT PER ERA 607801-14.
